RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 6, Pages 859–870 (Mi mz8273)  

Moment of degeneration of a branching process and height of a random tree

V. F. Kolchin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (772 kB)

English version:
Mathematical Notes, 1978, 24:6, 954–961

Bibliographic databases:

Document Type: Article
UDC: 519
Received: 14.02.1978

Citation: V. F. Kolchin, “Moment of degeneration of a branching process and height of a random tree”, Mat. Zametki, 24:6 (1978), 859–870; Math. Notes, 24:6 (1978), 954–961

Citation in format AMSBIB
\Bibitem{Kol78}
\by V.~F.~Kolchin
\paper Moment of degeneration of a~branching process and height of a~random tree
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 6
\pages 859--870
\mathnet{http://mi.mathnet.ru/mz8273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=522419}
\zmath{https://zbmath.org/?q=an:0415.60079|0411.60085}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 6
\pages 954--961
\crossref{https://doi.org/10.1007/BF01140027}


Linking options:
  • http://mi.mathnet.ru/eng/mz8273
  • http://mi.mathnet.ru/eng/mz/v24/i6/p859

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:119
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018